Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Frequent urination. Whitish, smelly discharge from vagina. Urine infection?

Hi, I feel like there is a smell and wetness in my vagina. I take a shower everyday and I clean down there plenty of times everyday - in the shower, everytime I pee and every time I feel like it's getting too wet or too smelly. I use baby wipes anytime I can and in the shower I usually use my Olay bodywash.

I also have a white-ish/ ivory-ish discharge everyday that can sometimes dry out on my panties. Also, when I pee, I often have to go back and pee in a few minutes and only a little bit comes out at this second pee time.

Are all these signs of urine infection? BV??

Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might be having UTI spreading to local adjutant part i.e. vaginal area.
Go for vaginal smear test.
Go for routine urine check up for having infection.
After report go for treatment accordingly after consulting your doctor.
Keep your local parts clean as you are doing.
Ok and take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor